# SDR SWAA2021060412561

- Difficulty date: January 6, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) FLIGHT DECK #1 WINDOW FRAME CRACK REPAIRED PER ACO 8465-53. (T559595) / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1130.
